# SDR CA111003004

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,213 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Worn
- Location: Aileron
- Part time: 3,437 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CONTROL CABLE APPEARED TO HAVE SHINY WEAR MARKS ON CONTROL CABLE STRANDS WHERE IT CONTACTS WEAR RUB STRIP IN THE RT WING AT THE AUTOPILOT SERVO AREA.  THE CABLE WAS REMOVED FOR FURTHER INSPECTION AND WHEN CABLE WAS BENT INTO A LOOP, MANY BROKEN STRANDS WERE REVEALED.
